Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 10, NWS Tulsa, OK

February 10, 20095 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Feb 10, 2009, 10:18 PM CST for 5 counties in Oklahoma. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 10, 2009, 10:18 PM CST (04:18 UTC)
Expired
Feb 10, 2009, 11:15 PM CST
In force
57 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 10:34 PM CSTHAIL 0.75Wilburton, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 10, 9:30 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1279 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 110418
SVRTSA
OKC061-077-079-121-127-110515-
/O.NEW.KTSA.SV.W.0010.090211T0418Z-090211T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CST TUE FEB 10 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  WESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1115 PM CST

* AT 1017 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM QUINTON TO SNOW...MOVING EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...QUINTON...
  CLAYTON...WILBURTON...YANUSH...DAMON...TUSKAHOMA...KINTA...
  NASHOBA...KIAMICHI...LEQUIRE...ALBION...RED OAK...BENGAL...
  TALIHINA...MCCURTAIN...FANSHAWE...WHITESBORO...BOKOSHE...MUSE...
  PANAMA...WISTER...HOWE...BIG CEDAR...OCTAVIA AND POTEAU.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3514 9551 3524 9460 3450 9460 3451 9504
      3438 9503 3434 9557
TIME...MOT...LOC 0418Z 257DEG 35KT 3507 9540 3442 9543

$$
3 follow-up statements
000 
WWUS54 KTSA 110444
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CST TUE FEB 10 2009

OKC061-077-079-121-127-110515-
/O.CON.KTSA.SV.W.0010.000000T0000Z-090211T0515Z/
HASKELL OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
1044 PM CST TUE FEB 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR LATIMER...NORTHEASTERN PUSHMATAHA...NORTHEASTERN PITTSBURG...
WESTERN LE FLORE AND SOUTHERN HASKELL COUNTIES...

AT 1042 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINTA TO 6 MILES NORTHWEST OF ALBION TO SNOW...MOVING
EAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RED OAK...
LEQUIRE...TALIHINA...ALBION...NASHOBA...BENGAL...MCCURTAIN...
FANSHAWE...SUMMERFIELD...WHITESBORO...MILTON...HONOBIA...BOKOSHE...
PANAMA...SHADY POINT...WISTER...HOWE...HEAVENER...HODGEN...MUSE...BIG
CEDAR...OCTAVIA AND POTEAU.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3473 9532 3515 9540 3524 9460 3450 9460
      3451 9504 3438 9503 3434 9557
TIME...MOT...LOC 0444Z 257DEG 35KT 3509 9517 3474 9513
          3435 9536

$$
000 
WWUS54 KTSA 110453
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CST TUE FEB 10 2009

OKC121-110503-
/O.CAN.KTSA.SV.W.0010.000000T0000Z-090211T0515Z/
PITTSBURG OK-
1053 PM CST TUE FEB 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG COUNTY
IS CANCELLED...

LAT...LON 3437 9545 3477 9520 3516 9527 3522 9476
      3524 9460 3451 9463 3451 9504 3438 9503
TIME...MOT...LOC 0453Z 257DEG 35KT 3505 9504 3480 9500
          3437 9524

$$

OKC061-077-079-127-110515-
/O.CON.KTSA.SV.W.0010.000000T0000Z-090211T0515Z/
HASKELL OK-LE FLORE OK-PUSHMATAHA OK-LATIMER OK-
1053 PM CST TUE FEB 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR EASTERN LATIMER...NORTHEASTERN PUSHMATAHA...WESTERN LE FLORE AND
SOUTHEASTERN HASKELL COUNTIES...

AT 1051 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEQUIRE TO TALIHINA TO 8 MILES SOUTH OF NASHOBA...
MOVING EAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MCCURTAIN...
FANSHAWE...SUMMERFIELD...WHITESBORO...MILTON...HONOBIA...BOKOSHE...
PANAMA...SHADY POINT...WISTER...HOWE...HODGEN...MUSE...BIG CEDAR...
OCTAVIA AND POTEAU.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3437 9545 3477 9520 3516 9527 3522 9476
      3524 9460 3451 9463 3451 9504 3438 9503
TIME...MOT...LOC 0453Z 257DEG 35KT 3505 9504 3480 9500
          3437 9524

$$
000 
WWUS54 KTSA 110505
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CST TUE FEB 10 2009

OKC061-077-079-127-110515-
/O.CON.KTSA.SV.W.0010.000000T0000Z-090211T0515Z/
HASKELL OK-LE FLORE OK-PUSHMATAHA OK-LATIMER OK-
1105 PM CST TUE FEB 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR EASTERN LATIMER...NORTHEASTERN PUSHMATAHA...WESTERN LE FLORE AND
SOUTHERN HASKELL COUNTIES...

AT 1104 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF MCCURTAIN TO SUMMERFIELD TO 8
MILES SOUTHEAST OF NASHOBA...MOVING EAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WHITESBORO...
MILTON...HONOBIA...BOKOSHE...PANAMA...SHADY POINT...WISTER...HOWE...
HODGEN...MUSE...BIG CEDAR...OCTAVIA AND POTEAU.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3437 9537 3479 9514 3515 9505 3522 9476
      3524 9460 3451 9463 3451 9504 3438 9503
TIME...MOT...LOC 0505Z 257DEG 35KT 3507 9490 3482 9486
          3440 9510

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 8:15 PM CST, 2 hours 3 minutes earlier.

Area forecast discussion, Feb 10, 8:15 PM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
815 PM CST TUE FEB 10 2009

.UPDATE...
HAVE TRIMMED NORTHWEST PORTION OF SEVERE THUNDERSTORM WATCH NUMBER
9. SEVERE POTENTIAL CONTINUES TO THE EAST OF THE LINE OF STORMS...
WHERE GOOD MOISTURE AND INSTABILITY SHOULD CONTINUE.

DO NOT PLAN TO MAKE ANY MAJOR CHANGES TO THE GENERAL FORECAST.
HOWEVER...WILL CONTINUE TO TRIM CONVECTIVE WATCH AS THE LINE MOVES
EAST.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 6 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-
     OKZ074-OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL 6 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...02
Hazardous weather outlook, Feb 10, 7:03 PM CST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
703 PM CST TUE FEB 10 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
702 PM CST TUE FEB 10 2009

...SIGNIFICANT THREAT OF SEVERE WEATHER TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

FLASH FLOOD.
RISK...ELEVATED.
        AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.
        AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA INTO NORTHWEST
         ARKANSAS.

HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ON GOING
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE AREA
TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE OCCURRING AT THIS
TIME. OTHER STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO
DEVELOP ACROSS CENTRAL OKLAHOMA DURING THE EVENING AND ARE
EXPECTED TO MOVE EASTWARD INTO DEEPER...MOIST UNSTABLE AIR. WIND
FIELDS ALOFT WILL PROVIDE SUFFICIENT SHEAR TO DEVELOP SUPER CELLS
WITH THE POTENTIAL FOR TORNADO DEVELOPMENT. TORNADOES HAVE ALREADY
OCCURRED DURING THE AFTERNOON WITH SOME THUNDERSTORMS. LARGE HAIL
TO THE SIZE OF GOLF BALLS WILL ALSO BE POSSIBLE. THE SYSTEM WILL
MOVE RAPIDLY EAST DURING THE NIGHT...EXITING EASTERN OKLAHOMA
BETWEEN MIDNIGHT AND ABOUT 2 AM. THE SEVERE POTENTIAL SHOULD MOVE
OUT OF NORTHWEST ARKANSAS BY 4 AM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...MARGINAL FIRE WEATHER
POTENTIAL...HIGH WIND POTENTIAL EARLY.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH FIRE WEATHER POTENTIAL...HIGH
WIND POTENTIAL.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH
WIND POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE WEDNESDAY
MORNING..WITH SHOWERS MORE LIKELY. INSTABILITY WILL BE VERY
LIMITED...SO NO SEVERE WEATHER IS EXPECTED. HOWEVER...INCREASING
DRY NORTHWEST WINDS WILL PROVIDE SOME WILD FIRE POTENTIAL
WEDNESDAY AFTERNOON. A GREATER WILD FIRE THREAT WILL DEVELOP
FRIDAY WHEN STRONG...DRY WESTERLY WINDS SPREAD ACROSS THE AREA.
MORE SEASONABLE TEMPERATURES IS EXPECTED OVER THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Feb 10, 8:55 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CST TUE FEB 10 2009

ARZ001-010-OKZ049-062-063-067>075-110415-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-HASKELL OK-LATIMER
OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-PUSHMATAHA
OK-SEQUOYAH OK-WAGONER OK-WASHINGTON AR-
855 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN WASHINGTON AND SOUTHWESTERN BENTON

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE...CHEROKEE AND WESTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER...SOUTHERN DELAWARE...ADAIR AND
     SOUTHEASTERN MAYES

IN SOUTHEAST OKLAHOMA
     EASTERN MCINTOSH...HASKELL...PITTSBURG...NORTHERN PUSHMATAHA AND
     WESTERN LATIMER

AT 855 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF PEGGS TO 18 MILES SOUTHWEST OF
ASHLAND...MOVING EAST AT 30 MPH.

A TORNADO WATCH REMAINS IN AFFECT UNTIL 10 PM FOR THIS AREA ALSO.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3460 9589 3468 9589 3468 9608 3469 9610
      3489 9609 3624 9510 3627 9422 3463 9542
      3459 9579 3459 9588
TIME...MOT...LOC 0255Z 261DEG 27KT 3614 9507 3465 9631
Local storm report, Feb 10, 9:07 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
907 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     4 SE MIAMI              36.83N 94.83W
02/10/2009                   OTTAWA             OK   EMERGENCY MNGR

            POWER LINES DOWN...POWER POLE IN ROAD...EAST 120...S590
            ROADS.

&&

SFP
Special weather statement, Feb 10, 9:22 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
922 PM CST TUE FEB 10 2009

ARZ001-002-010-OKZ062-063-110400-
BENTON AR-CARROLL AR-DELAWARE OK-MAYES OK-WASHINGTON AR-
922 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN WASHINGTON...NORTHWESTERN CARROLL AND BENTON

IN NORTHEAST OKLAHOMA
     SOUTHERN DELAWARE AND EASTERN MAYES

AT 922 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHEAST OF SULPHUR SPRINGS TO 4 MILES
NORTHWEST OF SILOAM SPRINGS...MOVING EAST AT 50 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3618 9393 3618 9511 3658 9462 3650 9461
      3650 9377
TIME...MOT...LOC 0322Z 265DEG 44KT 3653 9435 3622 9457
Special weather statement, Feb 10, 9:46 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CST TUE FEB 10 2009

ARZ001-002-010-011-019-020-OKZ069-110500-
ADAIR OK-BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON
AR-WASHINGTON AR-
946 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...CARROLL...NORTHERN CRAWFORD...BENTON AND MADISON

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN FRANKLIN

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 946 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MILLER TO 3 MILES SOUTHWEST OF STILWELL...MOVING
EAST AT 45 MPH.

A TORNADO WATCH IS ALSO IN EFFECT FOR THIS AREA UNTIL 5 AM
WEDNESDAY.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3612 9346 3609 9346 3608 9343 3601 9343
      3597 9344 3595 9348 3587 9351 3576 9352
      3576 9368 3575 9368 3574 9476 3649 9427
      3650 9389 3649 9329 3613 9328
TIME...MOT...LOC 0346Z 271DEG 40KT 3640 9421 3577 9462
Special weather statement, Feb 10, 9:49 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
949 PM CST TUE FEB 10 2009

ARZ019-OKZ049-053-068>070-072>076-110500-
ADAIR OK-CHEROKEE OK-CHOCTAW OK-CRAWFORD AR-HASKELL OK-LATIMER OK-LE
FLORE OK-MUSKOGEE OK-PITTSBURG OK-PUSHMATAHA OK-SEQUOYAH OK-
949 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN CRAWFORD

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHWESTERN LE FLORE...EASTERN PITTSBURG...CHOCTAW...
     PUSHMATAHA AND LATIMER

AT 949 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHEAST OF PUMPKIN CENTER TO 4 MILES
SOUTHEAST OF BLANCO TO 17 MILES WEST OF BOSWELL...MOVING EAST AT 30
MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

A TORNADO WATCH IS ALSO IN EFFECT FOR THIS AREA UNTIL 5 AM
WEDNESDAY.

LAT...LON 3389 9587 3392 9592 3412 9595 3417 9600
      3417 9579 3451 9579 3452 9568 3459 9568
      3460 9589 3533 9540 3531 9534 3541 9534
      3576 9510 3576 9417 3470 9493 3389 9541
      3389 9554 3394 9558 3389 9569
TIME...MOT...LOC 0349Z 271DEG 24KT 3575 9503 3470 9571
          3398 9614
Local storm report, Feb 10, 9:55 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
955 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TSTM WND GST     SILOAM SPRINGS          36.19N 94.54W
02/10/2009  E60 MPH          BENTON             AR   BROADCAST MEDIA

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 6:18 PM CSTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington57 min
Feb 10, 6:25 PM CSTAreal Flood AdvisoryTSANowata, Washington2 hr
Feb 10, 6:28 PM CSTSevere Thunderstorm WarningTSANowata, Washington47 min
Feb 10, 6:44 PM CSTSevere Thunderstorm WarningTSACraig, Creek, Mayes, Nowata, Osage, Rogers and 2 more78 min
Feb 10, 6:52 PM CSTFlash Flood WarningTSANowata, Washington4 hr
Feb 10, 7:11 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee64 min
Feb 10, 7:37 PM CSTAreal Flood AdvisoryTSACreek, Tulsa53 min
Feb 10, 8:55 PM CSTSpecial Weather StatementTSAAdair, Cherokee, Haskell, Latimer, McIntosh, Muskogee and 1 more80 min
Feb 10, 9:22 PM CSTSpecial Weather StatementTSADelaware38 min
Feb 10, 9:46 PM CSTSpecial Weather StatementTSAAdair74 min
Feb 10, 9:49 PM CSTSpecial Weather StatementTSAChoctaw, Haskell, Latimer, Pushmataha, Sequoyah71 min
Feb 10, 11:00 PM CSTSpecial Weather StatementTSAChoctaw, LeFlore, Pushmataha, Sequoyah75 min
Feb 10, 11:13 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha62 min
Feb 10, 11:35 PM CSTAreal Flood AdvisoryTSALeFlore, Sequoyah115 min
Feb 11, 6:24 AM CSTWind AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Ottawa and 4 more7 hr
Feb 11, 8:13 AM CSTAreal Flood AdvisoryTSACraig, Mayes, Rogers2 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.